Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Had sinus surgery.Taking medrol. Not getting period. Any relation?

User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 828 Questions
I just had sinus surgery, taking medrol and have not had a period since 2006. Could this cause heavy clear discharge then light bleeding?
Posted Tue, 7 May 2013 in Women's Health
Answered by Dr. Nilofer AR 2 hours later

Thanks for posting your query on health care magic.

Yes, one of the rare side effect of medrol is light vaginal bleeding and watery discharge. As long as it is non-foul-smelling, you need not worry.
It will stop once you discontinue the medication.

Hope this answers your query.
Feel free to ask if you need further clarifications. I will be happy to help.

Dr Nilofer
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor